# SDR DLL12954803

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1151
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Missing
- Location: Fwd Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROX 5 MIN AFTER T/O, THE FWD CARGO HOT LIGHT ILLUMINATED.  SHORTLY AFTERWARD A POPPING NOISE BEGAN EMANATING FROM RT SIDE OF A/C JUST AFT OF F/C.  AFTER LEVEL OFF AT FL 310 TROUBLESHOT BY TURNING ONE PACK OFF AT A TIME, UNABLE TO MAINTAIN PRESSURIZATION WITH 2 PACKS OPERATING AT FL 310.  RETURNED TO SJU FOR MTC.  FOUND C-1 DOOR FWD UPPER SEAL MISSING.  INSTALLED NEW SEAL AND PRESSURIZED A/C PER MM 21-31-00 PG 508, CKD OK.
